International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 563-569
An edgeworth expansion for a sum of -Dependent random variables
Faculty of Management Sciences, The Ohio State University, Columbus 43210, Ohio, USA
Received 20 February 1985
Copyright © 1985 Wan Soo Rhee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given a sequence of -dependent random variables with moments of order , we give an Edgeworth expansion of the distribution of under the assumption that is small away from the origin. The result is of the best possible order.